# SDR SIMA20130228002

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 35,715 hours, 29,735 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12041320055
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FORWARD FUSELAGE I UPPER SKIN DENTED DUE TO BIRD STRIKE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED DOUBLER IAW AEA EO EM-53MR-1887.  THE AIRCRAFT WAS RETURNED TO SERVICE.
